کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
9513242 | 1632460 | 2005 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Counting embeddings of a chain into a tree
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
For a given finite poset T whose Hasse diagram is a tree and its maximal element is its root, we compare the number of those embeddings into T of a chain of a given length which contain the maximal element of T and the number of those embeddings which do not contain the maximal element of T. For a given positive integer k, we establish average depth thresholds for T beyond which there are always more embeddings of the second kind than those of the first one. We, actually, give a better than 1 upper bound for the ratio between the numbers of these embeddings that depends on the structure of T.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 297, Issues 1â3, 28 July 2005, Pages 49-59
Journal: Discrete Mathematics - Volume 297, Issues 1â3, 28 July 2005, Pages 49-59
نویسندگان
MaÅgorzata Kuchta, MichaÅ Morayne, JarosÅaw Niemiec,